# SDR CALA2018122902671

- Difficulty date: December 27, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 72,670 hours, 8,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23313
- Condition: Corroded
- Location: Bs 788.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9467572 - SPEC NO. B777-06-3-7162 - FWD CGO L/H S/W STRUCTURE SKIN BETWEEN S-37L AND S-36L AT STA 788.5 FND MINOR CORROSION FWD CGO STA788.5 S36L-S37L CORROSION SKIN REPAIRED AS PER ECRA 5 331-02301 REV.-. ADD EMP:V923996 RII BY TA668
